# SDR UALA2009082702688

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 64,920 hours, 24,370 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 767
- Condition: Faulty
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DOOR 2LT SLIDE LIGHT NOT ON WITH DOOR SLIDE IN ARMED POSITION.  REPLACED LIGHT ASSY, NO HELP.  REPLACED WITH LED STYLE INDICATOR.
